# SDR SIMA20140406001

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,386 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BULB IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
